Stability Properties of Rotational Catenoids in the Heisenberg Groups

Abstract : In this paper, we determine the maximally stable, rotationally invariant domains on the catenoids $\mathcal{C}_a$ (minimal surfaces invariant by rotations) in the Heisenberg group with a left-invariant metric. We show that these catenoids have Morse index at least $3$ and we bound the index from above in terms of the parameter $a$. We also show that the index of $\mathcal{C}_a$ tends to infinity with $a$. Finally, we study the rotationally symmetric stable domains on the higher dimensional catenoids.
Type de document :
Pré-publication, Document de travail
IF_PREPUB. Matemática Contemporânea 43 (2014), 37-60. 2013
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-00523308
Contributeur : Pierre Bérard <>
Soumis le : vendredi 22 mars 2013 - 08:55:28
Dernière modification le : lundi 23 mars 2015 - 11:00:40
Document(s) archivé(s) le : dimanche 23 juin 2013 - 03:59:31

Fichiers

berard-cavalcante-catenoids-ni...
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00523308, version 3
  • ARXIV : 1010.0774

Collections

Citation

Pierre Bérard, Marcos Cavalcante. Stability Properties of Rotational Catenoids in the Heisenberg Groups. IF_PREPUB. Matemática Contemporânea 43 (2014), 37-60. 2013. <hal-00523308v3>

Partager

Métriques

Consultations de
la notice

128

Téléchargements du document

124